# SDR REXA2012051200652

- Difficulty date: May 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 12,949 hours, 12,382 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK ACCESS PANEL 550HB LAND CHAFED.  BLENDED LEFT WING LOWER PLANK ACCESS  PANEL 550HB LAND AND IS WITHIN LIMITS IAW REO 601R-57-21-030.
